What are the side effects of Diane pills? Any bad side effects on you?
Pills increases estrogen n da body, n estrogen inhibits absorption of fats so fats stays n the body or blood. It may cause problems in the heart, or increase BP or weight gain. So it is recommended to have a physician for an advice about pills.
My friend said it makes her gain more weight. Iba iba naman kasi ang reaction also to different contraceptive pills. Best is to consult your OB cos they def know what's suitable for your body esp if you have special conditions.
At random times, sumasakit ang ulo ko sa Diane pills. I don't know if it's bcoz of the pills but Im pretty sure when I started taking diane, biglaan nalng sumasakit ang ulo ko.
I gained weight and had breakouts sa Dianne. Of course, iba iba naman ang reaction ng hormones natin sa mga pills. You can discuss with your OB kung ano ang pwede sa yo.
Nagkapimples ako sa Dianne and nag-gain weight ako ng slight. Mas mabuti to consult with your OB kung ano ang mas okay na pills for you.
Naggain ako ng weight. Saka madalas sumakit ang ulo ko. Kaya mas mabuti to consult with OB muna so you'll know ano ang pwede sayo.